# SDR IPXA2019073145141

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N469UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25485
- Aircraft time: 28,793 hours, 17,592 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Panel
- Part number: 112N80068
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LEFT WING DRY BAY PANEL 532F2 HAS SMALL CRACK ON EDGE OF PANEL. REPAIRED PANEL IAW SRM 51-70-07-OG PER SRM 57-20-09-2R-1.
